Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hikaya

Member
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hikaya

  • Rank
    Junior Member

Profile Information

  • Interests
    Music, art, literature, travel
  1. Hey - I am at the end of my third month now, and when I first started taking accutane, I also lost my appetite. The moodiness is probably PMS. But never fear, you wil get your appetite back soon (I did) and your period will go away after a few days...at least until next month
  2. I have been experiencing pain in the upper right side of my chest on and off since I started taking accutane. It begins as accute pain, usually, when I wake up, then it subsides. The other day I thought it may be heartburn so I took some antacid and that helped. But, I have never had heartburn before and latley, it has been happening more frequently and I am worried. I am going to the doctor tomorrow, but I was wondering if anyone else has experienced the same thing? I am finishing the th
  3. Hey, have a friend who is Korean. She used Proactiv and it worked well for her. I found that it was too harsh for my skin, but it worth trying before thinking about accutane.
  4. Hey there - Been on tane for three months at 80mg/day the whole time. I am only 5'5" and 135lbs. The only side effects I've suffered are dry lips and sometimes dry skin around my lips, occasional rash on arms and hands, and some lower back pain. Otherwise, 80mg has not been a problem. I did have a relatively bad breakout, but nothing like what my face looked like before tane. I think 80 mg would be OK, but each person is different.
  5. Hey man - half Filipino, half Black - not really the same type of Asian as other who have posted (really Asian/Pacific Islander). I am on accutane now, and it has worked wonders - after three months, I am all clear and have been for a while. I must admit that before starting accutane I used the regimen for about a week and it really helped tremendously - it even faded those nasty dark spots that tend to show up on light brown skin. I used a higher percentage of BP (10%) but my skin was used t
  6. Hey there! I am so glad to hear that you are clearing up! I am nearing the end of my third month, and I am back to normal with the exception of three very faint red marks. I know how great you feel!! I remember how down you were, but I knew you would start to feel better as soon as the 'tane started working its magic. Just keep your chin up and it will all be over soon - Congrats =D>
  7. Hey! I'm in my third month as well. I am on 80mg/day, and unfortunately, my lips are still suffering badly. But as far as my skin goes, I am completely clear! Over the past month or so, I developed a few cysts here or there, but I put some BP on them for a day or two, and they went away. Don't give up! The Accutane really works - if you had seen me in April, you would be shocked to see me now. Perhaps you need a higher dosage if you are not already on 80mg. Just keep taking care of you
  8. Thanks for the advice. You are probably right - I will try something like Pepcid and see if that helps.
  9. Hey, I use Neutrogena skin clearing makeup. It comes in several shades, and also contains salicylic acid to promote skin healing in acne prone skin.
  10. chicklet- It sounds like upping your dosage is what is causing the breakout. That means that it is working, not that it has stopped. Accutane causes any potential breakouts that are deep under the skin to surface and the increased dosage is speeding up that process. Even though you don't see you derm for a while, yo may want to call and talk to him or her. Good luck!
  11. Hey Mouse. I stopped using Retin-A a week before I went on Accutane. I am on 80mg/day (I weigh 135lbs) and it took about a month and a half to clear up. I am nearing the end of my second month, and I am happy to report that I get one or two pimples a week now. Today, I have none - only a few stray red marks, and some dars spots that are fading quickly and can be easily covered with makeup.
  12. Hey Mouse! My acne was BAD. It erupted all at once, and it tended to be lumps that were hard and red and stayed around for over a week. I got the worst breakouts on my cheeks and around my eyebrows. I sometime broke out on my chin and forehead as well. Anyhow, I after a while, I ended up with lots of read marks, dark spots, and new bumps. It was BAD I am so happy that most of those marks have faded now. YEAH! How about you, what is your like?
  13. Thanks for the info lissalyn. I may have to check that product out also. For chicklet and everyone else, I went home and looked at the bottle again, and the name of the product is replenix, with an "i" at the end, not an "e." You can buy it and read more about it at www.skincarerx.com ($36.95, good description of the product), and www.freshskincare.com ($27.95, brief description of the product). The product also comes in a cream form. Hope this helps!
  14. Hey guys - I found a product that looks very similar to the green tea extract serum I use. You can find it on skinsite.com, under the product brand name Neova. The product is called Neove calming green tea serum, and it sells for roughly $42. The product description explains how green tea extract is an antioxidant, and it helps soothe redness in acne prone skin as well as other skin ailments. Check it out...
  15. Hey there! Read through some of the posts already on the boards. I think a lot of your questions can be answered that way. If not, send me a message and I can share my experiences with you. I am in my second month on 80mg/day
×